# SDR K11A2025041700313

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737883
- Aircraft serial: 28318
- Aircraft time: 49,814 hours, 42,843 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PROBLEM DESCRIPTION: REJECTED TAKEOFF FOR FIRE WARNING INDICATION AT 15 KIAS, WARNING EXTINGUISHED AFTER 5-10 SECONDS. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: PERFORMED OPS CHECK IAW 26-16-00 NO FAULTS FOUND AIRCRAFT OK FOR SERVICE
